They just started low dose of abilify with the depakote then ween of depakote in 2 weeks. His psych doc and therapist are recommending placement. It tears me up; but reality is I believe he needs the help.View Thread
He is currently on 750mg of Depakote ER. It doesn't work; he might as well be on nothing. They just can't seem to find a happy medium for the poor kid. He cries why can't he just be normal. Doc just raises dose. I worry about long term affects with some meds like depakote.View Thread
My 10 year old son has been diagnosed 3 years ago with very high anxiety level and odd. Now 6 months ago a mood disorder nos has been added. Its exhausting. Anyone have any luck with any meds other than risperdol, seroquel, geodon or depakote which is what he now takes; besides the klonapin for anxiety and effexor for depression.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.